Institutional members access full text with Ovid®

Share this article on:

Camphor concerns

Cohen, Michael R. RPh, MS, ScD

doi: 10.1097/01.NURSE.0000325316.41513.7b
Department: upFront: MEDICATION ERRORS: UNLABELED CUBES SPELL TROUBLE

Epidural or I.V.?…confusing methadone label…camphor poisoning…insulin device contamination

President of the Institute for Safe Medication Practices

The reports described in Medication Errors were received through the USP-ISMP Medication Errors Reporting Program. Report errors, close calls, or hazardous conditions to the Institute for Safe Medication Practices (ISMP) at http://www.ismp.org or the United States Pharmacopeia (USP) at http://www.usp.org. You can also call ISMP at 1-800-FAIL SAFE or send an e-mail message to ismpinfo@ismp.org. Michael R. Cohen is a member of the Nursing2008 editorial advisory board.

© 2008 Lippincott Williams & Wilkins, Inc.